Skip to Main Content
Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Sufficiency in a discontinuous variational problem allowing for certain boundary subarcs


Author: G. T. McAllister
Journal: Quart. Appl. Math. 24 (1966), 77-81
DOI: https://doi.org/10.1090/qam/99930
MathSciNet review: QAM99930
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

Article copyright: © Copyright 1966 American Mathematical Society